Can Kefir cause any exacerbation in symptoms?

Home The Candida Forum Candida Questions Can Kefir cause any exacerbation in symptoms?

This topic contains 3 replies, has 2 voices, and was last updated by  londoner1 6 years, 5 months ago.

Viewing 4 posts - 1 through 4 (of 4 total)
  • Author
    Posts
  • #89547

    londoner1
    Member
    Topics: 8
    Replies: 17

    Hi

    I have been following the diet with associated antifungals and supplements. I have seen some improvement in symptoms including skin issues clearing. Over the last couple of days I added Coconut Water Kefir (can’t tolerate the milk version). I got what seemed like pretty bad die off but sometimes I can’t differentiate between die off and the symptoms themselves. In the same period my skin seemed to worsen and other symptoms returned

    I ferment for at least 1.5 -2 days to ensure there is little or no residual natural sugar. Am i being a little paranoid here or can Kefir lead to a regression rather than helping progress in some cases?

    Nick

    #89548

    raster
    Participant
    Topics: 104
    Replies: 6838

    There’s been a variety of persons who have had problems with kefir; however it should bring more benefit than detriment. The symptoms you describe sound like die-off which probiotics can cause…so its up to you on whether to drink it further or not.

    -raster

    #89557

    londoner1
    Member
    Topics: 8
    Replies: 17

    Thanks Raster – I’ll give it a chance for a few more days then and monitor closely

    Nick

    #89558

    londoner1
    Member
    Topics: 8
    Replies: 17

    Thanks Raster – I’ll give it a chance for a few more days then and monitor closely

    Nick

Viewing 4 posts - 1 through 4 (of 4 total)

The topic ‘Can Kefir cause any exacerbation in symptoms?’ is closed to new replies.